Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Child passing stools pale in colour. Vomitting yellow liquid. See the doctor?

My 2 1/2 year old son has had pale stools for the past 2 weeks. Just when I feel like I should take him to the doctor the stool starts to look more brown for 1 or 2 days, then light (greyish to whiteish color) again. Today he has been vomiting a lot, which has turned from the food he ate to a bright yellow substance. Should I take him to the doctors?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
Some more information is required -- like
any fever ?, yellow tinge to eyes?, dark yellow urine? sore tummy
With the limited information available it could be a tummy bug or hepatitis (inflammation of liver)
Please take him to doctor to get checked. In the meantime can try 2mg dose (once only) of syp ondansetron to control vomitings. Also continue giving freq sips of liquids to keep him well hydrated.
Best wishes.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor